# SDR SWAA970389

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 2710 · Aileron Control System
- Part: Pulleys
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CREW REPORTED AILERONS BINDING.  AIRCRAFT RETURNED TO OAK AND MADE AN UNEVENTFUL LANDING.  INSPECTED AILERON CONTROL SYSTEM, NO DEFECTS.  LUBED AILERON PULLEYS PER BOEING M/M.
